# SDR 01FDEA01073

- Difficulty date: December 15, 2001
- Submitted: December 17, 2001
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Condition: Inoperative
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

1-398 IN CLBOUT #6 MAIN CARGO SMOKE DETECTOR LIGHT CAME ON. R&R #6 SMOKE DETECTOR PER MM 26-16-011-4.
